# SDR HNAA2017112800384

- Difficulty date: November 23, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 34,275 hours, 29,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CARGO DOOR OPEN INDICATION CAME ON AT FL 300, FELT DECOMPRESSION IN CABIN. CREW VERIFIED DECOMPRESSION ON EICAS.  PERFORMED A CARGO DOOR ACTUATING AND LOCKING MECHANISM OPS CHECK IAW AMM 52-31-00-700-801-A.
